“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Profiles Statistics Special Issues Libra
Albanian J. Math.


About Editorial Board Submissions Author packages Consent to publish Publishing Policy Profiles

Archives

Volume 4, 2010

  1. Ogilvie, J.F.; Monagan, M.B. Improving the teaching of mathematics to students of science and engineering, Albanian J. Math. 4 (2010), no. 4, 223–230.
  2. Gaba, Radu; Justus, Benjamin Some computation problems arising in Fontaine theory. Albanian J. Math. 4 (2010), no. 4, 213–221.
  3. Romańczuk, Urszula; Ustimenko, Vasyl On the key exchange with matrices of large order and graph based nonlinear maps. Albanian J. Math. 4 (2010), no. 4, 203–211.
  4. Slavyanov, S. Yu.; Kazakov, A. Ya.; Vukajlović, F. R. Relations between Heun equations and Painleve equations. Albanian J. Math. 4 (2010), no. 4, 195–201.
  5. Middeke, Johannes Conversion between Hermite and Popov normal forms using an FGLM-like approach. Albanian J. Math. 4 (2010), no. 4, 181–193.
  6. Malaschonok, Natalia A parallel algorithm for analytical solving of partial differential equations systems. Albanian J. Math. 4 (2010), no. 4, 171–179.
  7. Ustimenko, V.; Wroblewska, A. On the key exchange with nonlinear polynomial maps of degree 4. Albanian J. Math. 4 (2010), no. 4, 161–170.
  8. Beshaj, Lubjana Singular locus on the space of genus 2 curves with decomposable Jacobians. Albanian J. Math. 4 (2010), no. 4, 147–160.
  9. Ustimenko, Vasyl Schubert cells in Lie geometries and key exchange via symbolic computations. Albanian J. Math. 4 (2010), no. 4, 135–145.
  10. Krämer, Walter Verification methods and symbolic computations. Albanian J. Math. 4 (2010), no. 4, 123–133.
  11. Hellström, Christian Creating variational integrators with a computer algebra system. Albanian J. Math. 4 (2010), no. 4, 105–121.
  12. Noor, Muhammad Aslam Three-step projection methods for nonconvex variational inequalities. Albanian J. Math. 4 (2010), no. 3, 89–96.
  13. Acar, Ummahan; Harmanci, Abdullah Principally supplemented modules, Albanian J. Math. 4 (2010), no. 3, 79–88.
  14. Aliouche, Abdelkrim Common fixed point theorems in fuzzy metric spaces via properties. Albanian J. Math. 4 (2010), no. 3, 67–77.
  15. Talebi, Y.; Amoozegar, T.; Moniri Hamzekolaei, A. R. On τ-⊕-supplemented modules. Albanian J. Math. 4 (2010), no. 2, 57–65.
  16. Noiri, T.; Khan, M. On regular semi generalized closed sets. Albanian J. Math. 4(2010), no. 2, 49–56.
  17. Kılıçman, A.; Salleh, Z. Mappings and decompositions of pairwise continuity on pairwise nearly Lindelöf spaces. Albanian J. Math. 4 (2010), no. 2, 31–47.
  18. Babu, G. V. R.; Alemayehu, G. N.; Prasad, K. N. V. V. Vara Common fixed point theorems of generalized contraction, Zamfirescu pair of maps in cone metric spaces. Albanian J. Math.4 (2010), no. 1, 19–29.
  19. Noor, Muhammad Aslam Solvability of extended general mixed variational inequalities. Albanian J. Math. 4 (2010), no. 1, 13–17.
  20. El-Mahassni, Edwin Exponential sums for nonlinear recurring sequences in residue rings. Albanian J. Math. 4 (2010), no. 1, 3–13.

“Albanian
“Albanian